# SDR COMA0360344

- Difficulty date: August 1, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 23,897 hours, 22,870 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 15
- Condition: Malfunctioned
- Location: Mlg
- Part time: 22,781 hours, 21,822 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5878 GEAR DISAGREE WARNING DURING CRUISE FLIGHT.  REPLACED THE PSEU.
